T Nation

Stacking Certain Supplements

Hello Everyone,

I’ve tried using the search function but with no success and was wondering if someone could answer a question or at least post their experiences.

I have the following supplements:

3 X ZMA
3 X M
3 X HOT-ROX
3 X RED KAT
3 X TRIBEX
3 X Methoxy-7

and was wondering if there are any issues with using theses supplements at the same time or if there is an efficient way to stack them.

Thanks in advance for any replies

Kirok, hopefully Cy Wilson will stop by with his wit & wisdom and 22 cents. Until he does, however, you shouldn’t have any problem stacking the supplements you listed. The only thing I would recommend is that you choose between RED KAT and Alpha Male.

Thanks for the reply,

I was hoping to stack TRIBEX and RED KAT to get effects similar to Alpha Male as I’m having problems finding a company that sells it in the UK and can’t find anyone willing to ship it to me.

It only seems to be 4-AD-EC and Alpha Male I can’t get, when it was still being produced I could get MAG-10 over here no problem so I didn’t think it would be a problem finding someone who sells the other two.

[quote]Kirok wrote:
Hello Everyone,

I’ve tried using the search function but with no success and was wondering if someone could answer a question or at least post their experiences.

I have the following supplements:

3 X ZMA
3 X M
3 X HOT-ROX
3 X RED KAT
3 X TRIBEX
3 X Methoxy-7

and was wondering if there are any issues with using theses supplements at the same time or if there is an efficient way to stack them.

Thanks in advance for any replies[/quote]

It’s fine to use any of those together. The only exception is HOT-ROX and RED KAT. The reason being that both contain Sclaremax. If you do use the two concurrently, just be sure to start at 1 capsule daily (with either one, it doesn’t matter) and then assess tolerance after 3-5 days and then repeat until you reach the recommended dosage.

I’ve done a search for Sclaremax and its effects and was just wondering what the side effects would be if I took too much.

My apologies for asking so many questions but I have one more, when taking the supplements is it possible to consume too much water that it would interfere with absorption